Warning: Undefined variable $c_pageID in /home/www/wordpress/ichd-3.org/wp-content/themes/Avada-Child-Theme/page.php on line 103
Headache or migraine developing within 5 days after daily consumption of exogenous estrogen for 3 weeks or longer, which has been interrupted (usually during the pill-free interval of combined oral contraception or following a course of replacement or supplementary estrogen). It resolves spontaneously within 3 days in the absence of further consumption.
- Headache or migraine fulfilling criterion C
- Daily use of exogenous estrogen for ≥3 weeks, which has been interrupted
- Evidence of causation demonstrated by both of the following:
- headache or migraine has developed within 5 days after the last use of estrogen
- headache or migraine has resolved within 3 days of its onset
- Not better accounted for by another ICHD-3 diagnosis.
Estrogen-withdrawal following cessation of a course of exogenous estrogens (such as during the pill-free interval of combined oral contraceptives or following a course of replacement or supplementary estrogen) can induce headache and/or migraine.